Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$


Authors: P. Antonelli, D. Burghelea and P. J. Kahn
Journal: Bull. Amer. Math. Soc. 77 (1971), 719-724
MSC (1970): Primary 57D50; Secondary 57A99, 57C25, 57D10, 57D60, 57F20
DOI: https://doi.org/10.1090/S0002-9904-1971-12787-8
MathSciNet review: 0282371
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Antonelli, D. Burghelea and P. J. Kahn, Gromoll groups, Diff S, Bull. Amer. Math. Soc. 76 (1970), 772-777. MR 283809
  • 2. P. Antonelli, D. Burghelea and P. J. Kahn, The nonfinite type of some Diff0 M, Bull. Amer. Math. Soc. 76 (1970), 1246-1250. MR 271982
  • 3. J. M. Boardman and R. M. Vogt, Homotopy-everything H-spaces, Bull. Amer. Math. Soc. 74 (1968), 1117-1122. MR 38 #5215. MR 236922
  • 4. D. Gromoll, Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären, Math. Ann. 164 (1966), 353-371. MR 33 #4940. MR 196754
  • 5. J. P. E. Hodgson, Automorphisms of thickenings, Bull. Amer. Math. Soc. 73 (1967), 678-681. MR 35 #7338. MR 216505
  • 6. J. P. E. Hodgson, Poincaré complex thickenings, Bull. Amer. Math. Soc. 76 (1970), 1039-1043. MR 264672
  • 7. W. C. Hsiang and J. Shaneson, "Fake tori," in Topology of Manifolds, Markham, Chicago, Ill., 1971. MR 281211
  • 8. R. Lashof and M. Rothenberg, Microbundles and smoothing, Topology 3 (1965), 357-388. MR 31 #752. MR 176480
  • 9. R. Kirby and L. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 10. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1966.
  • 11. C. T. C. Wall, Surgery of compact manifolds, University of Liverpool, England (mimeographed notes).
  • 12. J. H. C. Whitehead, On C, Ann. of Math. (2) 41 (1940), 809-824. MR 2, 73. MR 2545

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D50, 57A99, 57C25, 57D10, 57D60, 57F20

Retrieve articles in all journals with MSC (1970): 57D50, 57A99, 57C25, 57D10, 57D60, 57F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12787-8

American Mathematical Society